The man died of vaccine-induced myocarditis.
- New Zealand resident Rory Nairn died of vaccine-induced myocarditis last November after receiving one dose of the Pfizer vaccine, according to a coroner’s report.
- The 26-year-old man experienced myocarditis-like symptoms for nearly two weeks after receiving the vaccine on November 5.
- Coroner Sue Johnson opened an inquiry into his death, eventually finding that the vaccine had caused the deadly illness that ended the 26-year-old’s life.
- Johnson’s inquiry lasted three days and the nation’s High Court at Dunedin heard witness testimony which the coroner took into account when recommending what might reduce the chances of future deaths.
THE CORONER’S STATEMENT:
- Johnson said in a decision made public Tuesday, saying, “Given the public interest in whether or not Rory’s death was related to the Covid-19 vaccination he received on 5 November 2021, I consider it important to make public my findings as to the cause of Rory’s death as soon as I established it.”
- “I am satisfied from the written evidence I have received, and the oral evidence heard at inquest that I have sufficient evidence to now establish the following: A. Where Rory died; B. When Rory died; C. The cause of Rory’s death,” Johnson stated.
- The Centers for Disease Control and Prevention (CDC) have listed Myocarditis and Pericarditis as issues they are “actively monitoring” due to reports of the illnesses associated with COVID-19 vaccinations.
- Both diseases involve inflammation of the heart, one in the muscle itself and one in the outer lining, and in both cases, it is an immune response that causes inflammation that can be deadly.
- As American Faith previously reported, a Yale study showed that two teens in the United States died of myocarditis days after receiving the Pfizer COVID-19 vaccine.
- Both boys were found dead in their beds 3-4 days after receiving their second dose of the Pfizer-BioNTech COVID-19 vaccine, according to the study published by The Archives of Pathology & Laboratory Medicine medical journal.